# SDR 2007UALA01342

- Difficulty date: April 28, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 55,841 hours, 21,008 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Sticks
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CREW REPORTS DOOR 4L WILL NOT ARM AT DEPARTURE.  [SUP 06-06-07]   DOOR FOUND TO ARM AND DISARM NORMAL.  LUBE INDICATOR ARM POP OUT WAS STICKING AND APPEARED TO HAVE CAUSED THE PROBLEM WITH ARMING.
